Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Why am I having shortness of breath after applying Voltaren Gelon for shoulder?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 1109 Questions
Hi, My mother applied Voltaren Gelon her shoulder and she started complaining of being short of breath. her blood pressure is 146/67 pulse 82 no other symptoms, she's 79. I took it off with water and soap. However, somewhat concerned with some of the side effects I read on line. Any suggestions? thank you in advance
Posted Thu, 6 Feb 2014 in Medicines and Side Effects
Answered by Dr. Manjeth Kumar G 2 hours later
Brief Answer: No. Either due to anxiety or Heart attack. ECG. Detailed Answer: Hello, Welcome to XXXXXXX I have gone through your query and understand your concern. Difficulty or shortness in breath is one of the sign of allergic reaction to diclofenac. But the risk of side effects of are low when diclofenac is applied to the skin. And also her Blood pressure and pulse are not largely abnormal. She also do not have other symptoms of allergy like swelling of your face, lips, tongue, or throat. As she already suffering from anxiety, this may be the cause for her shortness of breath. It is possible to have a "silent" heart attack without experiencing all the obvious symptoms, such as chest pain and overwhelming anxiety. In this case, shortness of breath may be the only warning sign of a heart attack. Thus please do the Electrocardiogram and rule out any Heart attack. Hope this helps. Please write back for further queries. Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor